# SDR SWAA2022042993971

- Difficulty date: April 13, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT AFT CARGO BAY RAIL BS 767+4 RBL 8 / [01] DUE CORROSION NOTED AT TWO(**) SEPARATE LOCATIONS ONE IN LIMITS AND ONE OUT OF LIMITS. RAISED NEW FAULT TTG8Q00BUGAD TO CAPTURE CORROSION LEVEL ONLY   **#1- AT AFT CARGO BAY RAIL BS 727D + 5' RBL 8; DAMAGED FOUND IN LIMITS DOCUMENTED AND RESOLVED ON FAULT# TTG8Q00BLW3Z  **#2- AT AFT CARGO BAY RAIL BS 767 + 4' RBL 8; DAMAGED FOUND OUT OF LIMITS(REF: DAMAGE REPAIRED ON FAULT# TTG8Q00BLV4T.)   CORROSION AT AFT CARGO BAY RAIL BS 767 + 4; RBL 8- REPAIRED ON FAULT # TTG8Q00BLV4T.;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED COMPLETE
